# SDR RAIA00611007

- Difficulty date: November 4, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 13,679 hours, 12,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8004 - IAD - AISLE FORWARD EMERGENCY LIGHT STRIP INOP.  MAINTENANCE SECURED A LOOSE WIRE TO THE STRIP.
